About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 53570, 15 pages
http://dx.doi.org/10.1155/MPE/2006/53570

Algorithmic analysis of the maximum level length in general-block two-dimensional Markov processes

1Department of Statistics and Operations Research, Faculty of Mathematics, Complutense University of Madrid, Madrid 28040, Spain
2Department of Industrial and Manufacturing Engineering and Business, Kettering University, Flint 48439, MI, USA

Received 28 February 2005; Revised 11 May 2005; Accepted 20 June 2005

Copyright © 2006 Jesus R. Artalejo and Srinivas R. Chakravarthy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • J.R. Artalejo, A. Economou, and M.J. Lopez-Herrero, “The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2563–2574, 2010. View at Publisher ยท View at Google Scholar